Alert archive / Virginia / Special Weather Statements in 2018

Special Weather Statement, NWS Blacksburg, VA

June 22, 2018Craig County, Virginia

NWS Blacksburg, VA issued this special weather statement at Jun 22, 2018, 2:21 PM EDT for Craig County, Virginia. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 22, 2018, 2:21 PM EDT (18:21 UTC)
Expired
Jun 22, 2018, 2:45 PM EDT
In force
24 min
Issued by
NWS Blacksburg, VA

County Craig County, VA

The radar

The Roanoke radar (KFCX), 65 km from the middle of the area, began a volume at 18:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 6.4 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2018-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 46 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2018-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
46 J/kg
Mixed-layer CIN
-27 J/kg
Mixed-layer LCL
640 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
58 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

836 
WWUS81 KRNK 221821
SPSRNK

Special Weather Statement
National Weather Service BLACKSBURG VA
221 PM EDT FRI JUN 22 2018

VAZ018-019-WVZ044-221845-
Craig-Alleghany-Monroe-
221 PM EDT FRI JUN 22 2018

...A STRONG THUNDERSTORM WILL AFFECT 
SOUTHWESTERN ALLEGHANY COUNTY IN WEST CENTRAL VIRGINIA...CENTRAL
CRAIG COUNTY IN SOUTHWESTERN VIRGINIA AND NORTHEASTERN MONROE
COUNTIES IN SOUTHEASTERN WEST VIRGINIA...

Until 245 PM EDT 

At 220 PM EDT, a strong thunderstorm was located over Craig Springs,
moving north at 25 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Jordan Mines...
Paint Bank...
Sweet Springs...
Craig Springs...
and Earlehurst.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3771 8007 3746 8015 3744 8032 3769 8033
TIME...MOT...LOC 1820Z 192DEG 21KT 3749 8024 

$$

RS

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Blacksburg, VA wrote its last area forecast discussion before this special weather statement went out at Jun 22, 1:46 PM EDT, 35 minutes earlier.

Area forecast discussion, Jun 22, 1:46 PM EDT, 35 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
146 PM EDT Fri Jun 22 2018

.SYNOPSIS...
A stationary front extends from eastern Virginia into an area of
Low Pressure over the Ohio Valley. The front will move very
little today as the area of low pressure slowly advances east
toward the northern Mid-Atlantic. The combination of these
features will result in scattered to numerous showers and
thunderstorms across the region.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 1029 AM EDT Friday...

Posted flash flood watch from Buckingham county south to Halifax
county for this afternoon through this evening.

Scattered showers and thunderstorms with heavy rains are
expected this afternoon through this evening along the frontal
boundary. Recent rains of one to four inches have saturated
grounds in portions of the piedmont. Series of vort maxs
rotating around the upper low will enhance convection this
afternoon with best window around 20z-02z. Rather than waiting
for redevelopment of thunderstorms with heavy rains elected to
post flash flood watch. SPC in the Day One Convective outlook
indicated a slight risk of severe weather in our northeastern
portion of the forecast area with marginal risk elsewhere.
Cyclonic flow aloft in advance of the Ohio Valley upper trough
will contribute to 30 kt effective shear, with deep- layer/low-
level shear and related potential for supercells. Damaging winds
and hail are the primary threat with deeper convection.

For late morning update modified temperatures with latest obs,
their trends and shaped towards GLAMP for this afternoon.
Adjusted pops towards a blend of the HRRR and NAM for this
morning into this afternoon. More changes later this morning....

As of 500 AM EDT Friday..

Concerns today are focused around stationary front which extends
from eastern Virginia into the Ohio Valley, and a slowly
eastward advancing cutoff low over the Mid-West. The upper low
currently centered over Illinois is expected to gradually move
east-northeast through the Ohio Valley today and gradually
develop into an open wave this weekend. A series of vorticity
maxima will rotate around this upper low, accompanied by
anomalously strong mid-level flow, which is expected to spread
across the Mid-Atlantic region. This beefed-up sort of spring
like wind flow is problematic in that it will aid in increasing
the shear across the forecast area supporting better
thunderstorm organization. In addition, presence of the frontal
boundary over south central and eastern VA supports an area of
local directional shear, an ingredient that will favor storms to
take on supercell characteristics once enough instability/CAPE
materializes from the daytime heating. Primary area for
excessive rainfall also favors the frontal boundary region from
eastern VA into northern WV where persistent low level
convergence will feed shower/storm development through the day.

Temperatures today will be quite mild south of the front with
readings testing 90 from Danville southward into the NC
Piedmont. North of the front (NE of Lynchburg), temperatures may
struggle to reach 80 due to the extensive cloud cover.

Spokes of energy associated with the upper low will likely
result in lingering showers/storms overnight tonight. Have
broadbrushed pops this afternoon and tonight since timing of
activity will depend on what develops from the daytime driven
deep convection and how these boundaries interact with the
upper level support tonight. If you take it verbatim from the
mesoscale models...there will be one round of activity the
fires near the Blue Ridge and advances northeast across the
stationary front this afternoon, and a second band of deep
convection that will move east out of the OH/TN valley that
will cross the mountains tonight.

&&

.SHORT TERM /SATURDAY THROUGH MONDAY/...
As of 400 AM EDT Friday...

In mid-levels, anomalous closed upper low to begin the period over
the Ohio Valley will deamplify and lift into the northeastern CONUS
early in the weekend. Left behind will be a belt of seasonably
strong zonal westerlies for much of the weekend. This also sets up a
rather low predictability regime for the weekend with subtle, hard
to time vort maxes that will ripple through this zonal flow. It
appears in 00z NWP solutions that little to no air mass change takes
place at least until Sunday night, when a cold front will progress
slowly southeastward.

Forecast confidence this period is low, particularly with respect to
timing individual shortwaves/vort maxes and more specific timing to
convective threats this weekend, given the zonal nature to the mid-
level flow. This is pretty critical because the progged instability-
shear parameter space this weekend offer at least a moderate
instability environment and 700-500 mb winds between 35-50 kts
yielding vertical wind shear values that would support organized
thunderstorms. Though there will be periods of dry weather, rather
non-specific thunderstorm chances are shown for each day of the
weekend. Given the parameter space mentioned above, organized strong
to severe storms can't be discounted if shortwaves/vorts are
favorably timed with peak heating. Unfortunately, it's not clear
which day or days may have a greater threat at this point. Those
this weekend should keep tabs on the forecast as these details
hopefully become more clear.

Into Monday, cold front will be sagging its way southward into the
Carolinas. Focus for afternoon showers/thunderstorms should be
greater further south (mainly south of Route 460) near the position
of the sagging frontal zone. This front will also usher in somewhat
drier air from the northwest, though it's still unclear how far
south the front actually makes it.

For temperatures, kept highs into the 80s Saturday through Monday,
and kept lows in the mid 60s to low 70s Saturday and Sunday nights
given the cloud cover. Should see some decrease in humidity levels
on Monday especially for points further north; until then, it will
still be on the soupy side for the weekend with dewpoints commonly
in the 60s to low 70s.

&&

.LONG TERM /MONDAY NIGHT THROUGH THURSDAY/...
As of 245 PM EDT Thursday...

A split flow upper-level pattern across North America will gradually
become more consolidated by the middle of next week.

Upper trough axis will continue to rotate east Sunday into Sunday
night. Scattered showers and thunderstorms are expected Sunday with
the best chance in the west. Shortwave crosses the region Monday
along with a surface cold front. GFS is strong and further south
compared to ECMWF.

A large ridge builds over the eastern United States Tuesday and
slowly moves east into Wednesday. 500 MB heights over the Mid
Atlantic region will be around 591dm. subsidence and warmer
temperatures aloft will suppress widespread thunderstorm
development. Will keep Tuesday and Wednesday near normal for
temperatures and mainly dry. The ECMWF allows fore some isolated
convection in the southwest portion of forecast area. A cold front
approaches from the west on Thursday.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
As of 135 PM EDT Friday...

VFR/MVFR conditions with pockets of IFR/LIFR associated with
convection and frontal boundary expected this afternoon into
tonight. Gusty winds around thunderstorms may hinder aviation
operations.

North and east of the front cigs into IFR category across
central and eastern VA. Southwest of the front conditions
generally are MVFR to VFR. Scattered to numerous showers
and thunderstorms will spread east across our region this
afternoon into tonight. KROA,KBCB and KLWB all have a good
chance of having a thunderstorm this afternoon. Expect
areas of low clouds and fog to develop overnight with leftover
convection lingering especially in the west. Morning low clouds
and fog will lift by late morning return most areas to VFR and
MVFR.

medium confidence in ceilings,visibilities and winds during the
taf period.

.Extended Aviation Discussion...

Similar conditions anticipated into Saturday with scattered
convection. The best chance of a thunderstorm will occur across
northwest portions of the forecast area.  A cold front will
finally sweep through the region Sunday with improving
conditions Monday and Tuesday. Isolated to scattered MVFR
showers and thunderstorms are possible Wednesday.

&&

.EQUIPMENT...
As of 200 AM EDT Friday...

The NOAA weather radio transmitter in Hinton, West Virginia that
is WXM72 and broadcasting at a frequency of 162.425 MHz is off
the air. Parts are on order to repair the transmitter, but there
is no known time of restoration. We apologize for any
inconvenience.

&&

.RNK WATCHES/WARNINGS/ADVISORIES...
VA...Flash Flood Watch until midnight EDT tonight for VAZ046-047-
     058-059.
NC...None.
WV...None.

&&

SYNOPSIS...PM
NEAR TERM...KK/PM
SHORT TERM...AL
LONG TERM...KK
AVIATION...KK/PM
EQUIPMENT...
Hazardous weather outlook, Jun 22, 10:33 AM EDT, 3 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Blacksburg VA
1033 AM EDT Fri Jun 22 2018

NCZ001>004-018>020-VAZ007-009>020-022>024-032>034-043-WVZ042>044-507-
508-231445-
Ashe-Alleghany NC-Surry-Stokes-Watauga-Wilkes-Yadkin-Tazewell-Smyth-
Bland-Giles-Wythe-Pulaski-Montgomery-Grayson-Carroll-Floyd-Craig-
Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge-Patrick-Franklin-
Bedford-Henry-Mercer-Summers-Monroe-Eastern Greenbrier-
Western Greenbrier-
1033 AM EDT Fri Jun 22 2018

This Hazardous Weather Outlook is for north central North Carolina,
northwest North Carolina, south central Virginia, southwest
Virginia, west central Virginia and southeast West Virginia.

.DAY ONE...Today and tonight.

Scattered strong to severe thunderstorms are possible today.
Thunderstorms may be capable of damaging winds.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Another round of strong to isolated severe thunderstorms may occur
Saturday and Sunday. Very heavy rainfall may also result in
localized flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

VAZ046-047-058-059-231445-
Appomattox-Buckingham-Halifax-Charlotte-
1033 AM EDT Fri Jun 22 2018

...FLASH FLOOD WATCH IN EFFECT FROM 4 PM EDT THIS AFTERNOON THROUGH
THIS EVENING...

This Hazardous Weather Outlook is for central Virginia and south
central Virginia.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch through this evening.

Scattered strong to severe thunderstorms with heavy rains are
possible today. Thunderstorms may be capable of damaging winds, and
an isolated tornado cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Another round of strong to isolated severe thunderstorms may occur
Saturday and Sunday. Very heavy rainfall may also result in
localized flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ005-006-VAZ035-044-045-231445-
Rockingham-Caswell-Amherst-Pittsylvania-Campbell-
1033 AM EDT Fri Jun 22 2018

This Hazardous Weather Outlook is for north central North Carolina,
central Virginia and south central Virginia.

.DAY ONE...Today and tonight.

Scattered strong to severe thunderstorms are possible today.
Thunderstorms may be capable of damaging winds, and an isolated
tornado cannot be ruled out.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Another round of strong to isolated severe thunderstorms may occur
Saturday and Sunday. Very heavy rainfall may also result in
localized flooding.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jun 22, 12:24 PM EDT, 1 hour 57 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
1224 PM EDT FRI JUN 22 2018

VAZ010-012-221645-
Bland-Wythe-
1224 PM EDT FRI JUN 22 2018

...A STRONG STORM WILL AFFECT SOUTHEASTERN BLAND AND NORTHEASTERN
WYTHE COUNTIES...

Until 1245 PM EDT

At 1220 PM EDT, a strong storm was located over Wytheville, moving
northeast at 20 mph.

Winds in excess of 40 mph are possible with this shower.

Locations impacted include...
Wytheville...
Max Meadows...
Long Spur...
Gunton Park...
and Fort Chiswell.

This shower may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3693 8114 3701 8114 3713 8096 3697 8086
TIME...MOT...LOC 1620Z 244DEG 22KT 3697 8110

RS
Special weather statement, Jun 22, 12:45 PM EDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
1245 PM EDT FRI JUN 22 2018

VAZ010-011-013-221700-
Giles-Pulaski-Bland-
1245 PM EDT FRI JUN 22 2018

...A STRONG THUNDERSTORM WILL AFFECT
NORTHWESTERN PULASKI...SOUTH CENTRAL GILES AND EAST CENTRAL BLAND
COUNTIES...

Until 100 PM EDT

At 1244 PM EDT, a strong thunderstorm was located over Long Spur,
moving northeast at 25 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Long Spur...
White Gate...
and Mechanicsburg.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3708 8102 3726 8084 3710 8070 3703 8090
      3707 8091 3705 8098 3705 8100
TIME...MOT...LOC 1644Z 229DEG 23KT 3707 8095

RS
Special weather statement, Jun 22, 1:04 PM EDT, 1 hour 17 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
104 PM EDT FRI JUN 22 2018

VAZ011-013-221730-
Giles-Pulaski-
104 PM EDT FRI JUN 22 2018

...A STRONG STORM WILL AFFECT NORTHERN PULASKI AND SOUTH CENTRAL
GILES COUNTIES...

Until 130 PM EDT

At 103 PM EDT, a strong storm was located near White Gate, moving
northeast at 20 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Pearisburg...
Poplar Hill...
Bane...
Parrott...
and White Gate.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3712 8089 3715 8086 3717 8088 3732 8072
      3722 8061 3721 8061 3719 8060 3718 8059
      3719 8058 3717 8056 3707 8088 3712 8091
TIME...MOT...LOC 1703Z 232DEG 26KT 3714 8082

RS
Special weather statement, Jun 22, 1:35 PM EDT, 46 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
135 PM EDT FRI JUN 22 2018

VAZ013-014-221800-
Pulaski-Montgomery-
135 PM EDT FRI JUN 22 2018

...MERGING THUNDERSTORMS WILL AFFECT NORTHEASTERN PULASKI AND WEST
CENTRAL MONTGOMERY COUNTIES...

Until 200 PM EDT

At 133 PM EDT, merging thunderstorms located south of Parrott, may
produce winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Dublin...
Prices Fork...
Parrott...
and Mc Coy.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3716 8076 3723 8065 3726 8057 3722 8049
      3710 8070
TIME...MOT...LOC 1733Z 234DEG 22KT 3717 8066

RS
Special weather statement, Jun 22, 2:21 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
221 PM EDT FRI JUN 22 2018

VAZ018-019-WVZ044-221845-
Craig-Alleghany-Monroe-
221 PM EDT FRI JUN 22 2018

...A STRONG THUNDERSTORM WILL AFFECT
SOUTHWESTERN ALLEGHANY COUNTY IN WEST CENTRAL VIRGINIA...CENTRAL
CRAIG COUNTY IN SOUTHWESTERN VIRGINIA AND NORTHEASTERN MONROE
COUNTIES IN SOUTHEASTERN WEST VIRGINIA...

Until 245 PM EDT

At 220 PM EDT, a strong thunderstorm was located over Craig Springs,
moving north at 25 mph.

Wind gusts up to 50 mph are possible with this storm.

Locations impacted include...
Jordan Mines...
Paint Bank...
Sweet Springs...
Craig Springs...
and Earlehurst.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3771 8007 3746 8015 3744 8032 3769 8033
TIME...MOT...LOC 1820Z 192DEG 21KT 3749 8024

RS

The office that day

Everything else NWS Blacksburg, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 8:56 PM EDTSpecial Weather StatementRNKCharlotte34 min
Jun 21, 9:44 PM EDTSpecial Weather StatementRNKCity of Roanoke31 min
Jun 21, 10:15 PM EDTSevere Thunderstorm WarningRNKHalifax, Pittsylvania, City of Danville60 min
Jun 21, 10:55 PM EDTSpecial Weather StatementRNKAmherst, Appomattox, Campbell, City of Buena Vista, City of Lynchburg65 min
Jun 22, 12:02 AM EDTSpecial Weather StatementRNKHalifax28 min
Jun 22, 10:12 AM EDTFlash Flood WatchRNKAppomattox, Buckingham, Charlotte, Halifax12 hr
Jun 22, 12:24 PM EDTSpecial Weather StatementRNKBland21 min
Jun 22, 12:45 PM EDTSpecial Weather StatementRNKPulaski15 min
Jun 22, 1:04 PM EDTSpecial Weather StatementRNKGiles26 min
Jun 22, 1:35 PM EDTSpecial Weather StatementRNKCity of Radford25 min
Jun 22, 2:35 PM EDTSpecial Weather StatementRNKBedford40 min
Jun 22, 2:57 PM EDTSpecial Weather StatementRNKRoanoke33 min
Jun 22, 2:59 PM EDTSpecial Weather StatementRNKWythe31 min
Jun 22, 3:14 PM EDTSevere Thunderstorm WarningRNKRoanoke, City of Roanoke, City of Salem25 min
Jun 22, 3:16 PM EDTSpecial Weather StatementRNKBedford29 min
Jun 22, 3:38 PM EDTSevere Thunderstorm WarningRNKAmherst, Bedford, Campbell, City of Lynchburg26 min
Jun 22, 3:41 PM EDTSpecial Weather StatementRNKWythe34 min
Jun 22, 3:51 PM EDTTornado WarningRNKAmherst, Bedford, Campbell, City of Lynchburg39 min
Jun 22, 4:14 PM EDTSpecial Weather StatementRNKPulaski46 min
Jun 22, 4:20 PM EDTAreal Flood AdvisoryRNKCity of Lynchburg5 hr
Jun 22, 4:25 PM EDTTornado WarningRNKAppomattox, Campbell35 min
Jun 22, 4:30 PM EDTSpecial Weather StatementRNKBotetourt30 min
Jun 22, 4:50 PM EDTSpecial Weather StatementRNKCharlotte40 min
Jun 22, 4:51 PM EDTSpecial Weather StatementRNKAppomattox39 min
Jun 22, 4:58 PM EDTSpecial Weather StatementRNKBedford32 min
Jun 22, 5:13 PM EDTSevere Thunderstorm WarningRNKCharlotte33 min
Jun 22, 5:22 PM EDTSpecial Weather StatementRNKCity of Buena Vista23 min
Jun 22, 5:44 PM EDTSpecial Weather StatementRNKFranklin, Patrick46 min
Jun 22, 6:06 PM EDTAreal Flood AdvisoryRNKBotetourt, Roanoke, City of Roanoke, City of Salem2 hr
Jun 22, 6:39 PM EDTSpecial Weather StatementRNKBedford, City of Roanoke66 min
Jun 22, 7:09 PM EDTSevere Thunderstorm WarningRNKAlleghany36 min
Jun 22, 7:17 PM EDTSpecial Weather StatementRNKCampbell43 min
Jun 22, 7:47 PM EDTSpecial Weather StatementRNKAlleghany, City of Covington28 min
Jun 21, 9:46 PM EDTSpecial Weather StatementRNKRockingham29 min
Jun 21, 11:15 PM EDTSpecial Weather StatementRNKCaswell, Rockingham60 min
Jun 22, 2:34 PM EDTSpecial Weather StatementRNKAshe26 min
Jun 22, 3:59 PM EDTSpecial Weather StatementRNKWilkes31 min
Jun 22, 4:46 PM EDTSpecial Weather StatementRNKSurry44 min
Jun 22, 7:58 PM EDTSpecial Weather StatementRNKWilkes32 min
Jun 22, 5:34 PM EDTSpecial Weather StatementRNKSummers26 min
Jun 22, 5:47 PM EDTSevere Thunderstorm WarningRNKMercer, Monroe, Summers40 min
Jun 22, 6:19 PM EDTSpecial Weather StatementRNKGreenbrier26 min
Jun 22, 6:32 PM EDTAreal Flood AdvisoryRNKMercer, Summers2 hr
Jun 22, 6:41 PM EDTSevere Thunderstorm WarningRNKGreenbrier42 min
Jun 22, 7:17 PM EDTAreal Flood AdvisoryRNKGreenbrier3 hr

Nearby

Special Weather Statements in Virginia, 2018Every special weather statement in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.